# SDR EISA99065

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162293
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND NR 4 SLAT OUTBOARD SUPPORT CRACKED.  STOP DRILLED CRACK PER SRM 51-10-1.  FABRICATED AND INSTALLED DOUBLER PER SRM 57-50-3.  (M)
